# SDR CAL950984

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 65447618
- Condition: Leaking
- Location: Aileron
- Part time: 14,401 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1790 - THE B-HYDRAULIC SYSTEM HAD A PARTIAL DROP IN QUANTITY WHILE EN ROUTE TO GSO.  THE AIRCRAFT LANDED AT GSO WITHOUT INCIDENT.  MAINTENANCE FOUND THE B-SYSTEM AILERON PCU LEAKING.  THE AILERON PCU WAS REMOVED AND REPLACED IAW MM 27-11-71 AND OPERATION CHECKED GOOD.  (M)
